Results on symmetric S-boxes constructed by concatenation of RSSBs

2019-07-01
KAVUT, SELÇUK
Baloglu, Sevdenur
In this paper, we first present an efficient exhaustive search algorithm to enumerate 6 x 6 bijective S-boxes with the best-known nonlinearity 24 in a class of S-boxes that are symmetric under the permutation (x) = (x(0), x(2), x(3), x(4), x(5), x(1)), where x = (x(0), x1,...,x5)?26. Since any S-box S:?26?26 in this class has the property that S((x)) = (S(x)) for every x, it can be considered as a construction obtained by the concatenation of 5 x 5 rotation-symmetric S-boxes (RSSBs). The size of the search space, i.e., the number of S-boxes belonging to the class, is 2(61.28). By performing our algorithm, we find that there exist 2(37.56) S-boxes with nonlinearity 24 and among them the number of those that are differentially 4-uniform is 2(33.99), which indicates that the concatenation method provides a rich class in terms of high nonlinearity and low differential uniformity. We then classify the S-boxes achieving the best possible trade-off between nonlinearity and differential uniformity in the class with respect to absolute indicator, algebraic degree, and transparency order. Secondly, we extend our construction method to the case of 8 x 8 bijective S-boxes and perform a steepest-descent-like iterative search algorithm in the respective class (of size 2(243.74)), which yields differentially 6-uniform permutations with high nonlinearity and algebraic degree.
CRYPTOGRAPHY AND COMMUNICATIONS-DISCRETE-STRUCTURES BOOLEAN FUNCTIONS AND SEQUENCES

Suggestions

R-2 composition tests: a family of statistical randomness tests for a collection of binary sequences
Uğuz, Muhiddin; Doğanaksoy, Ali (Springer Science and Business Media LLC, 2019-09-01)
In this article a family of statistical randomness tests for binary strings are introduced, based on Golomb's pseudorandomness postulate R-2 on the number of runs. The basic idea is to construct recursive formulae with computationally tenable probability distribution functions. The technique is illustrated on testing strings of 2(7), 2(8), 2(10) and 2(12) bits. Furthermore, the expected value of the number of runs with a specific length is obtained. Finally the tests are applied to several collections of st...
Generalized nonbinary sequences with perfect autocorrelation, flexible alphabets and new periods
BOZTAŞ, Serdar; Özbudak, Ferruh; TEKİN, Eda (Springer Science and Business Media LLC, 2018-05-01)
We extend the parameters and generalize existing constructions of perfect autocorrelation sequences over complex alphabets. In particular, we address the PSK+ constellation (Boztas and Udaya 2010) and present an extended number theoretic criterion which is sufficient for the existence of the new sequences with perfect autocorrelation. These sequences are shown to exist for nonprime alphabets and more general lengths in comparison to existing designs. The new perfect autocorrelation sequences provide novel a...
On affine variety codes from the Klein quartic
Geil, Olav; Özbudak, Ferruh (Springer Science and Business Media LLC, 2019-03-01)
We study a family of primary affine variety codes defined from the Klein quartic. The duals of these codes have previously been treated in Kolluru et al., (Appl. Algebra Engrg. Comm. Comput. 10(6):433-464, 2000, Ex. 3.2). Among the codes that we construct almost all have parameters as good as the best known codes according to Grassl (2007) and in the remaining few cases the parameters are almost as good. To establish the code parameters we apply the footprint bound (Geil and HOholdt, IEEE Trans. Inform. The...
A concatenated construction of linear complementary pair of codes
GÜNERİ, CEM; Özbudak, Ferruh; Sacikara, Elif (Springer Science and Business Media LLC, 2019-09-01)
A concatenated construction for linear complementary dual codes was given by Carlet et al. using the so-called isometry inner codes. Here, we obtain a concatenated construction to the more general family, linear complementary pair of codes. Moreover, we extend the dual code description of Chen et al. for concatenated codes to duals of generalized concatenated codes. This allows us to use generalized concatenated codes for the construction of linear complementary pair of codes.
Joint linear complexity of multisequences consisting of linear recurring sequences
Fu, Fang-Wei; Niederreiter, Harald; Özbudak, Ferruh (Springer Science and Business Media LLC, 2009-04-01)
The linear complexity of sequences is one of the important security measures for stream cipher systems. Recently, in the study of vectorized stream cipher systems, the joint linear complexity of multisequences has been investigated. In this paper, we study the joint linear complexity of multisequences consisting of linear recurring sequences. The expectation and variance of the joint linear complexity of random multisequences consisting of linear recurring sequences are determined. These results extend the ...
Citation Formats
S. KAVUT and S. Baloglu, “Results on symmetric S-boxes constructed by concatenation of RSSBs,” CRYPTOGRAPHY AND COMMUNICATIONS-DISCRETE-STRUCTURES BOOLEAN FUNCTIONS AND SEQUENCES, pp. 641–660, 2019, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/66100.